A.A. Agrachev, R.V. Gamkrelidze, The geometry of maximum principle

Title: The geometry of maximum principle
Authors: A.A. Agrachev, R.V. Gamkrelidze
Journal title: Proc. Steklov Inst. Math.
Year: 2011
Volume: 273
Pages: 1-22

A. A. Agrachev, R. V. Gamkrelidze, “The geometry of maximum principle”, Proceedings of the Steklov Institute of Mathematics, 2011, 273, 1–22


An invariant formulation of the maximum principle in optimal control is presented, and some second-order invariants are discussed.